# SDR ASOA2015052912959

- Difficulty date: May 18, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REAPPLICATION OF THE AVDEC SEALANT CORROSION WAS FOUND ON THE LT SIDE FLOOR STRUCTURE FS 449.85 AND APPEARS TO RUN UNDER THE POST JUST FWD OF THE LT SIDE EMERGENCY EXIT.  BLENDED AREA AT LBL 45, FS 449 ON PRESSURE FLOOR SILL IAW GREO 601R-53-41-666.  BLENDED AREA ON LBL 45, FS 449.85 ON FLOOR ANGLE IAW REO 601R-53-41-666.
